Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 9, 2010, 3:24 PM MST. It took effect at Mar 9, 2010, 8:00 PM MST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2010, 3:24 PM MST (22:24 UTC)
- In effect from
- Mar 9, 2010, 8:00 PM MST
- Expired
- Mar 10, 2010, 2:55 PM MST
- In force
- 19 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
109 WWUS75 KABQ 092224 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 324 PM MST TUE MAR 9 2010 ...STRONG PACIFIC STORM SYSTEM TO AFFECT THE STATE... .A STRONG PACIFIC STORM SYSTEM WILL BEGIN TO IMPACT THE STATE THIS EVENING AND CONTINUE THROUGH WEDNESDAY. WINDS WILL BEGIN TO INCREASE THIS EVENING ACROSS THE HIGHER RIDGETOPS FOUND ALONG THE CENTRAL MOUNTAIN CHAIN FROM THE SANDIAS TO THE NORTHERN SACRAMENTOS. AS THE SYSTEM DRAWS CLOSER AND ENTERS THE STATE TONIGHT...LOOK FOR THE STRONG WINDS TO LOWER IN ELEVATION. STRONG WINDS WILL CONTINUE INTO WEDNESDAY AND SPREAD FURTHER TO THE EAST...THUS AFFECTING PORTIONS OF THE SOUTHEAST AND EAST CENTRAL PLAINS. NMZ521>524-526-539-540-101200- /O.NEW.KABQ.WI.Y.0007.100310T0300Z-100310T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 324 PM MST TUE MAR 9 2010 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST WEDNESDAY. * WINDS...LOOK FOR INCREASING WEST/SOUTHWEST WINDS THIS EVENING. INITIALLY 20 TO 30 MPH WITH GUSTS TO 40 MPH BUT BECOMING MORE WESTERLY AND EVENTUALLY NORTHWESTERLY 25 TO 35 MPH WITH GUSTS TO 55 MPH LATER TONIGHT INTO WEDNESDAY. * TIMING...INCREASING WINDS THIS EVENING WITH STRONG WINDS OVERNIGHT INTO WEDNESDAY MORNING. * VISIBILITY...NOT EXPECTED TO BE AN ISSUE EXCEPT FOR BLOWING SNOW ACROSS THE HIGHER RIDGES. VISIBILITIES IN THOSE AREAS COULD BE NEAR ZERO DUE TO THE STRONG WIND FLOW. * LOCAL IMPACTS...VEHICLES TRAVELING ON HIGHWAYS ORIENTATED NORTH TO SOUTH WILL BE ESPECIALLY IMPACTED DURING THIS EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ533-535>538-101200- /O.NEW.KABQ.WI.Y.0007.100310T1400Z-100310T2300Z/ GUADALUPE COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- 324 PM MST TUE MAR 9 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 4 PM MST WEDNESDAY. * WINDS...LOOK FOR INCREASING WEST/SOUTHWEST WINDS TONIGHT AND BECOMING WEST TO SLIGHTLY NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH ON WEDNESDAY. STRONGEST WINDS...WITH GUSTS TO 50 MPH EXPECTED WEDNESDAY AFTERNOON. * TIMING...INCREASING WINDS TONIGHT AND WEDNESDAY MORNING WITH PEAK WINDS WEDNESDAY AFTERNOON. * VISIBILITY...SOME AREAS OF BLOWING DUST COULD RESULT IN VISIBILITIES DOWN TO 1 MILE. * LOCAL IMPACTS...VEHICLES TRAVELING ON HIGHWAYS ORIENTATED NORTH TO SOUTH WILL BE ESPECIALLY IMPACTED DURING THIS EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
3 follow-up statements
612 WWUS75 KABQ 101113 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 413 AM MST WED MAR 10 2010 ...GUSTY WINDS ACROSS THE CENTRAL MOUNTAINS AND EASTERN PLAINS TODAY... .A STRONG WEATHER SYSTEM OVER EASTERN NEW MEXICO WILL MOVE TO THE TEXAS PANHANDLE DURING THE DAY TODAY...AS LOW PRESSURE DEEPENS RAPIDLY OVER NORTH TEXAS. WEST WINDS WILL INCREASE SPEED RAPIDLY THIS MORNING NEAR THE CENTRAL MOUNTAIN CHAIN SOUTH OF INTERSTATE 40...WITH GUSTS TO 50 MPH BY EARLY AFTERNOON. HAZARDOUS WIND SPEEDS WILL EXPAND EASTWARD TO THE TEXAS LINE THROUGH THIS AFTERNOON...WITH HAZARDOUS WIND SPEEDS REMAINING MAINLY SOUTH OF INTERSTATE 40. WIND SPEEDS WILL DECREASE BY LATE AFTERNOON AS THE STRONG WEATHER SYSTEM MOVES RAPIDLY TO THE CENTRAL PLAINS. NMZ521>524-526-539-540-101900- /O.CON.KABQ.WI.Y.0007.000000T0000Z-100310T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 413 AM MST WED MAR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. * WINDS...WEST WINDS WILL INCREASE TO 40 MPH WITH GUSTS TO 55 MPH DEVELOPING FROM MID MORNING ONWARD INTO EARLY AFTERNOON. * TIMING...WIND SPEEDS WILL INCREASE RAPIDLY AFTER SUNRISE THIS MORNING...REMAIN STRONG AND GUSTY THROUGH EARLY AFTERNOON BEFORE DECREASING BY LATE AFTERNOON. * VISIBILITY...EXPECT LOCALLY REDUCED VISIBILITIES IN BLOWING DUST. * LOCAL IMPACTS...GUSTY CROSS WINDS WILL BLOW ACROSS NORTH SOUTH HIGHWAYS...INCLUDING STATE ROAD 14...STATE ROAD 41...HIGHWAY 285...AND HIGHWAY 70. EXPECT GUSTY WINDS ALONG INTERSTATE 40 FROM TIJERAS TO MILAGRO...OR FROM MILE POST 165 TO MILE POST 240. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ533-535>538-101900- /O.CON.KABQ.WI.Y.0007.100310T1400Z-100310T2300Z/ GUADALUPE COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- 413 AM MST WED MAR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. * WINDS...WEST WINDS WILL INCREASE SPEED TO 35 MPH LATE THIS MORNING WITH FREQUENT GUSTS TO 50 MPH DEVELOPING BY EARLY AFTERNOON. * TIMING...WINDS WILL INCREASE TO HAZARDOUS SPEEDS LATE THIS MORNING AND CONTINUING THROUGH EARLY AFTERNOON. WIND SPEEDS WILL DECREASE BY LATE AFTERNOON. * VISIBILITY...EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST. * LOCAL IMPACTS...EXPECT GUSTY CROSS WINDS OVER NORTH SOUTH HIGHWAYS...INCLUDING HIGHWAYS 54 AND 84...HIGHWAY 285...STATE ROAD 20...HIGHWAY 70...AND STATE ROADS 206 AND 209. EXPECT GUSTY WINDS ACROSS INTERSTATE 40 FROM MILAGRO TO MONTOYA...OR FROM MILE POST 240 TO MILE POST 300. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
934 WWUS75 KABQ 101817 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1117 AM MST WED MAR 10 2010 ...GUSTY WINDS ACROSS THE CENTRAL MOUNTAINS AND EASTERN PLAINS TODAY... .A STRONG WEATHER SYSTEM OVER THE TEXAS PANHANDLE WILL COMBINE WITH A DEEPENING SURFACE LOW TO PRODUCE STRONG AND GUSTY WINDS THROUGH MID AFTERNOON OVER CENTRAL...SOUTH CENTRAL AND EAST CENTRAL SECTIONS OF NEW MEXICO. DANGEROUS WIND SPEEDS WILL CONTINUE OVER PARTS OF INTERSTATE 40 FROM EDGEWOOD TO NEWKIRK. WINDS WILL SUBSIDE LATER THIS AFTERNOON AND EVENING. NMZ521>524-526-539-540-102300- /O.CON.KABQ.WI.Y.0007.000000T0000Z-100310T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1117 AM MST WED MAR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. * WINDS...WEST WINDS WILL AVERAGE 30 TO 40 MPH WITH GUSTS TO 55 MPH THROUGH MID AFTERNOON. * TIMING...WIND SPEEDS WILL REMAIN STRONG AND GUSTY THROUGH MID AFTERNOON BEFORE DIMINISHING BY LATE AFTERNOON. * VISIBILITY...EXPECT LOCALLY REDUCED VISIBILITIES IN BLOWING DUST. * LOCAL IMPACTS...GUSTY CROSS WINDS WILL BLOW ACROSS NORTH SOUTH HIGHWAYS...INCLUDING HIGHWAYS 285 AND 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ533-535>538-102300- /O.CON.KABQ.WI.Y.0007.000000T0000Z-100310T2300Z/ GUADALUPE COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- 1117 AM MST WED MAR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. * WINDS...WEST WINDS WILL CONTINUE AT 30 TO 40 MPH THROUGH MID AFTERNOON WITH GUSTS TO 50 MPH. * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MID AFTERNOON BEFORE DIMINISHING BY LATE AFTERNOON. * VISIBILITY...EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST. * LOCAL IMPACTS...EXPECT GUSTY CROSS WINDS OVER NORTH SOUTH HIGHWAYS...INCLUDING HIGHWAYS 54...84 AND 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
396 WWUS75 KABQ 102155 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MST WED MAR 10 2010 NMZ521>524-526-533-535>540-102300- /O.CAN.KABQ.WI.Y.0007.000000T0000Z-100310T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-GUADALUPE COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 255 PM MST WED MAR 10 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DECREASED ACROSS THE ADVISORY AREA...THEREFORE... THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...WIND GUSTS UP TO 35 MPH WILL REMAIN POSSIBLE FOR THE REST OF THE AFTERNOON HOURS. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:04 PM MST, 20 minutes earlier.
Area forecast discussion, Mar 9, 3:04 PM MST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MST TUE MAR 9 2010 .DISCUSSION... VERY ACTIVE AND COMPLICATED WEATHER PATTERN OVER THE NEXT FEW DAYS. COLD FRONT NOW QUICKLY MOVING THROUGH ARIZONA...AND PASSED THROUGH KFLG AROUND 2 HOURS OR SO AGO. TEMPERATURES QUICKLY PLUMMETTED INTO THE 20S WITH HEAVY SNOW...AND A BIT OF LIGHTNING. THIS FRONT AND THE ASSOCIATED PRECIPITATION IS EXPECTED TO EMBARK UPON THE WESTERN BORDER AROUND 00Z. SURFACE TEMPERATURES ARE EXPECTED TO QUICKLY DROP AS THE FRONT PASSES AND PRECIPITATION WILL SPEED UP THE SITUATION AS AMBIENT DEWPOINT TEMPS ARE IN THE LOW 20S. THOUGH PRECIP MAY BEGIN AS RAIN...IT WILL VERY QUICKLY CHANGE OVER TO SNOW. SNOW MAY BE HEAVY AT TIMES ALONG THE MAIN FRONTAL BAND...AND IN ADDITION...WINDS WILL BE FAIRLY BREEZY BEHIND IT...WHICH MAY CAUSE BLOWING AND DRIFTING SNOW. THOUGH PRECIP WILL ONLY LAST 3 OR SO HOURS ACROSS THE WEST...THE IMPACT WILL BE GREAT AS SNOW RATES WILL BE QUITE HIGH. EARLIER ADDED THE WEST CENTRAL PLATEAU TO THE WINTER WX ADVISORY...AND HAVE ALSO DECIDED TO ADD THE NORTHWEST PLATEAU AS WELL...THOUGH CONFIDENCE IS NOT AS HIGH THAT MUCH OF THE AREA WILL RECEIVE ADVISORY AMTS OF SNOW. FRONT WILL QUICKLY MARCH EASTWARD THIS EVENING AND SNOW LEVELS WILL DROP TO THE VALLEY FLOORS. IT IS POSSIBLE THAT PARTS OF ALBUQUERQUE MAY RECEIVE UP TO AN INCH OF SNOW. WILL UPGRADE THE WATCH TO A WARNING...AS WELL AS INCLUDE A FEW MORE ZONES. BACK DOOR COLD FRONT AS WELL AS THE ASSOCIATED UPSLOPE FLOW SHOULD ALLOW FOR THE GREATEST AMOUNTS TO BE IN THE SANGRE DE CRISTO MOUNTAINS AS THEY SHOULD GET HIT FROM BOTH THE EAST AND THE WEST. AS MENTIONED IN PREVIOUS DISCUSSIONS...700 MB TEMPS WILL DROP TO -8 TO -11C ACROSS THE WEST AND AROUND -7 OR -8C IN THE EAST...MORE THAN COLD ENOUGH FOR SNOW...AND POTENTIALLY HIGH SNOW RATIOS...ESPECIALLY ACROSS THE HIGHER TERRAIN. LOOKS INCREASINGLY LIKELY THAT THE NORTHEAST WILL GET WARNING AMOUNTS...AND HAVE PUT THEM IN A WARNING AS WELL. THOUGH THIS AREA WONT RECEIVE SNOW UNTIL LATER...THUS WILL START THE WARNING AT 06Z. WILL ALSO SURROUND THE WARNINGS WITH ADVISORIES. THOUGH MOST OF THIS SNOW WILL COME WITH THIS FIRST UPPER LEVEL LOW CROSSING THE STATE TONIGHT INTO WEDNESDAY MORNING...ANOTHER BAGGY UPPER LEVEL TROUGH WILL QUICKLY SWING OVER THE STATE WEDNESDAY EVENING. RATHER THAN ATTEMPTING TO SEPARATE THE EVENTS WITH REGARDS TO HIGHLIGHTS...HAVE DECIDED TO EXTEND THE WARNINGS AND ADVISORIES FOR THE NORTH ANOTHER FEW HOURS TO CAPTURE THE ADDITIONAL SNOW. THEREFORE...THESE HIGHLIGHTS WILL RUN THROUGH 12Z THURSDAY. ITS POSSIBLE THAT LATER SHIFTS WILL BE ABLE TO CANCEL AT LEAST THE WESTERN PORTIONS OF THE WARNING BEFORE THIS TIME. SO THATS THE WINTER HIGHLIGHTS...NOW FOR THE WIND. WELCOME TO SPRING. AS SAID PREVIOUSLY...WINDS WILL BE QUITE STRONG BEHIND THE FRONT...AND WILL CONTINUE INTO WEDNESDAY AFTERNOON HOURS AS THE SURFACE LOW DEEPENS ACROSS NORTHEAST NM/CENTRAL PANHANDLES. THIS COMBINED WITH SOME OF THE 50KT OF MOMENTUM AT 700MB MIXING DOWN...SHOULD PROVIDE FOR A WINDY DAY. WILL ISSUE A WIND ADVISORY TO HIGHLIGHT IT...THOUGH WOULDN'T BE SURPRISED TO SEE ONE OR TWO SITES BRIEFLY HIT HIGH WIND CRITERIA. A BREAK IN THE ACTION IS EXPECTED FRIDAY AND SATURDAY. THEN MODELS CONTINUE TO DIVERGE FOR THE NEXT STORM SYSTEM ON SUNDAY. BOTH MODELS...GFS AND EURO..ARE ADVERTISING A CLOSED LOW...BUT...IN VERY DIFFERENT LOCATIONS. AS A COMPROMISE...SIDING WITH THE CANADIAN WHICH BRINGS A CLOSED LOW OVER NORTHERN/NORTHEASTERN NM. HAVE INTRODUCED SOME SMALL POPS ACROSS THE NORTH/NE IN THE EXTENDED. 34 && .AVIATION... CONDITIONS WILL DETERIORATE FROM WEST TO EAST TONIGHT. QUITE A BIT OF MVFR AND IFR CONDITIONS CURRENTLY EXIST ACROSS ARIZONA AND THIS IS ASSOCIATED WITH THE NEXT PACIFIC SYSTEM. THESE TYPES OF CONDITIONS WILL SPREAD INTO WESTERN NM THIS EVENING AND AFFECT CENTRAL LOCATIONS BY LATE EVENING AND CONTINUE ACROSS PORTIONS OF THE EAST...ESPECIALLY NORTHEAST HALF INTO WEDNESDAY. THERE WILL BE A QUICK CHANGE OVER FROM RAIN/SNOW MIX TO SNOW ACROSS THE LOWER ELEVATIONS AS THE COLD FRONT MOVES THROUGH TONIGHT. ALTHOUGH THE TERMINAL FORECASTS INDICATE A 1 TO 2 HOUR DELAY. IN REALISTIC SENSE IT COULD BE A MATTER OF 30 MINUTES SO KEEP THAT IN MIND. STRONG GUSTS WILL ALSO ACCOMPANY THIS FRONTAL PUSH WITH STRONG WINDS REMAINING ACROSS THE HIGHER RIDGETOPS THROUGH THE TONIGHT PERIOD. RESIDUAL STRONG WINDS WILL CONTINUE ACROSS MOST OF THE SOUTHEAST HALF OF THE FORECAST AREA THROUGH THE DAY PERIOD. GUSTS BETWEEN 30 TO 47 KT WILL BE POSSIBLE. AWW WINDS WILL MOST LIKELY AFFECT THE ABQ AIRPORT TONIGHT...ALTHOUGH COULD BE FOR A BRIEF PERIOD AS WELL AS ANOTHER CHANCE LATE MORNING INTO THE MID AFTERNOON. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. && .FIRE WEATHER... UNSETTLED WEATHER PATTERN WILL CONTINUE WITH AN ACTIVE PACIFIC STORM SYSTEM TRACK. THE NEXT IN A SERIES WILL IMPACT NEW MEXICO TONIGHT AND CONTINUE INTO WEDNESDAY. A WEAKER DISTURBANCE WILL COME DOWN FROM THE NORTH WEDNESDAY NIGHT AND CONTINUE TO IMPACT PORTIONS OF THE STATE THROUGH THURSDAY AND MOST LIKELY THURSDAY NIGHT. TEMPERATURES DURING THIS PERIOD WILL TREND DOWN QUITE CONSIDERABLY AND THIS WILL ALSO RAISE HUMIDITY VALUES...AT LEAST ACROSS THE NORTHERN HALF. SOUTHERN AREAS SHOULD SEE SOME DRY SLOTTING EFFECTS BUT WILL BE MUTED SOME IN TERMS OF HUMIDITY DUE TO THE COOLER CONDITIONS. WINDS WILL ALSO INCREASE WITH THE COLD FRONTAL PASSAGE TONIGHT AND CONTINUE TO REMAIN FAIRLY BRISK MOST AREAS...ESPECIALLY SOUTHERN HALF AND MOST OF THE EAST ON WEDNESDAY. AS A RESULT...VENTILATION WILL BE RATED GOOD OR BETTER DURING THIS PERIOD. WETTING SNOW AND PRECIPITATION RESULTS ARE EXPECTED ACROSS THE NORTHERN HALF OF THE FORECAST AREA...ESPECIALLY ALONG INTERSTATE 40 NORTHWARD AND ALSO INCLUDE THE NORTHEAST THIRD OVER THE NEXT 48 TO 60 HOURS. BOTH THE ECMWF AND GFS PAINT A DRY SCENARIO WITH SHORTWAVE RIDGING ON FRIDAY AS SURFACE HIGH PRESSURE SETS UP SHOP OVER THE FOUR CORNERS AREA. TEMPERATURES SHOULD REMAIN COOLER ACROSS THE FORECAST AREA WITH READINGS RANGING BETWEEN 5 TO 13 DEGREES BELOW NORMAL. WEATHER MODELS DO INDICATE SOME MID LEVEL DRY SLOTTING...ESPECIALLY AFFECTING THE MIDSLOPE AND HIGHER RIDGE AREAS ON FRIDAY. AS A RESULT...HUMIDITY VALUES WILL LOWER...ESPECIALLY ACROSS THE SOUTH WHERE THERE ISNT EXPECTED TO BE A FRESH SNOWPACK. WINDS ARE EXPECTED TO TREND SOME ON FRIDAY ALTHOUGH SOME BRISK WINDS WILL REMAIN. MIXING HEIGHTS WILL LOWER SO VENTILATION RATINGS WILL BE LOWER. ESPECIALLY ACROSS WESTERN AND CENTRAL AREAS. IT APPEARS THAT SATURDAY WILL REMAIN DRIER AHEAD OF THE NEXT PACIFIC SYSTEM. WEATHER MODELS...SUCH AS THE GFS AND ECWMF CONTINUE TO BE AT ODDS WITH EACH OTHER ON THE SYSTEM PASSAGE SATURDAY NIGHT INTO SUNDAY BUT HAVE TO BELIEVE THE MORE BULLISH ECMWF AT THIS POINT. ESPECIALLY SINCE IT NAILED THE CURRENT SYSTEM PASSAGE SEVERAL DAYS OUT. WETTING PRECIPITATION WILL ONCE AGAIN BE A POSSIBILITY WITH THIS SYSTEM PASSAGE. THE WIND FLOW WILL ALSO INCREASE AND AID THE VENTILATION. ONCE THE ABOVE MENTIONED SYSTEM PULLS OUT IT APPEARS THAT THERE COULD BE A BRIEF BREAK IN THE ACTION. A RETURN TO DRIER CONDITIONS SHOULD OCCUR SOMETIME DURING THE EARLIER HALF OF NEXT WEEK. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 30 42 27 47 / 80 30 40 10 DULCE........................... 24 37 21 40 / 80 40 50 30 CUBA............................ 24 37 22 40 / 90 40 40 40 GALLUP.......................... 25 38 22 41 / 80 20 40 20 EL MORRO........................ 22 37 20 39 / 80 30 40 30 GRANTS.......................... 24 41 22 42 / 70 20 30 20 QUEMADO......................... 22 41 20 40 / 80 20 40 20 GLENWOOD........................ 26 52 28 52 / 70 10 20 10 CHAMA........................... 16 37 16 37 / 80 50 50 40 LOS ALAMOS...................... 24 41 22 41 / 70 30 30 40 PECOS........................... 23 41 21 40 / 60 40 30 40 CERRO/QUESTA.................... 21 39 17 39 / 70 70 50 50 RED RIVER....................... 18 32 13 30 / 80 80 50 50 ANGEL FIRE...................... 17 33 14 33 / 80 80 60 50 TAOS............................ 25 40 22 42 / 70 50 50 50 ESPANOLA........................ 29 46 28 48 / 60 30 30 40 SANTA FE........................ 23 41 22 40 / 60 40 30 40 SANTA FE AIRPORT................ 25 44 24 43 / 50 30 30 40 ALBUQUERQUE FOOTHILLS........... 30 47 28 47 / 60 20 20 30 ALBUQUERQUE HEIGHTS............. 31 49 29 48 / 50 10 20 20 ALBUQUERQUE VALLEY.............. 30 50 27 50 / 50 10 20 20 ALBUQUERQUE WEST MESA........... 31 51 28 49 / 50 10 20 20 LOS LUNAS....................... 31 53 29 51 / 40 10 10 20 RIO RANCHO...................... 31 50 29 48 / 50 10 20 20 SOCORRO......................... 32 54 31 53 / 30 5 5 5 SANDIA PARK/CEDAR CREST......... 25 43 23 41 / 60 20 30 30 MORIARTY/ESTANCIA............... 26 45 24 42 / 50 20 20 40 CLINES CORNERS.................. 24 41 22 38 / 40 20 20 50 GRAN QUIVIRA.................... 28 47 26 44 / 30 10 10 20 CARRIZOZO....................... 29 51 28 49 / 20 5 10 10 RUIDOSO......................... 28 43 25 42 / 20 10 10 20 CAPULIN......................... 23 39 18 39 / 80 80 50 20 RATON........................... 24 43 21 43 / 70 70 50 20 LAS VEGAS....................... 22 43 20 38 / 50 50 20 40 CLAYTON......................... 27 43 25 45 / 50 70 20 10 ROY............................. 28 46 26 44 / 40 50 20 20 CONCHAS......................... 32 55 28 45 / 30 20 10 30 SANTA ROSA...................... 30 54 29 46 / 20 10 10 40 TUCUMCARI....................... 31 53 27 45 / 10 20 10 40 CLOVIS.......................... 31 53 29 49 / 5 5 5 20 PORTALES........................ 32 55 30 51 / 5 5 5 20 FORT SUMNER..................... 33 57 29 50 / 10 5 10 40 ROSWELL......................... 36 64 33 55 / 5 0 0 20 PICACHO......................... 33 56 30 51 / 10 5 5 20 ELK............................. 30 50 28 47 / 10 5 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 AM TO 4 PM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ533-535>538. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 5 AM MST THURSDAY FOR THE FOLLOWING ZONES...NMZ529-531. WINTER STORM WARNING FROM 11 PM THIS EVENING TO 5 AM MST THURSDAY FOR THE FOLLOWING ZONES...NMZ527-528-530. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 5 AM MST THURSDAY FOR THE FOLLOWING ZONES...NMZ517-518. WIND ADVISORY FROM 8 PM THIS EVENING TO 4 PM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ521>524-526-539-540. WINTER WEATHER ADVISORY UNTIL 6 AM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ501-502-505-506. WINTER STORM WARNING FROM 6 PM THIS EVENING TO 5 AM MST THURSDAY FOR THE FOLLOWING ZONES...NMZ503-504-510>516. && 34/50
Hazardous weather outlook, Mar 9, 5:32 AM MST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MST TUE MAR 9 2010 NMZ501>540-101300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MST TUE MAR 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT MODERATE SNOW ACCUMULATIONS ARE EXPECTED ACROSS THE WEST CENTRAL MOUNTAINS OF NEW MEXICO LATE THIS AFTERNOON THROUGH THE OVERNIGHT. TOTAL SNOW ACCUMULATIONS WILL EXCEED FOUR INCHES ABOVE 8000 FEET. UPPER LEVEL SYSTEM RESPONSIBLE FOR THE SNOW WILL TRACK ACROSS NEW MEXICO TONIGHT...BRINGING THE POTENTIAL FOR SIGNIFICANT SNOWS TO THE NORTHERN MOUNTAINS OF NEW MEXICO STARTING EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOWFALL TUESDAY NIGHT ACROSS THE NORTHERN MOUNTAINS WILL PERSIST THROUGH WEDNESDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS MAY EXCEED EIGHT INCHES ABOVE 7500 FEET. THE TRACK OF THE UPPER LEVEL SYSTEM IS STILL UNCERTAIN...WHICH COULD HAVE AN IMPACT ON ACCUMULATIONS. IN ADDITION...VERY WINDY CONDITIONS ARE LIKELY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...MAINLY ALONG AND SOUTH OF INTERSTATE 40. WILL SPEEDS COULD RANGE FROM 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. ADDITIONAL LIGHT TO POSSIBLY MODERATE SNOW IS EXPECTED WEDNESDAY NIGHT AND THURSDAY...WITH THE BEST THREAT FOR ACCUMULATIONS BEING CONFINED TO THE HIGHER TERRAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. DPORTER
In the hours before
Local storm report, Mar 9, 10:29 AM MST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1029 AM MST TUE MAR 09 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0545 AM SNOW 5 E EL MORRO 35.05N 108.24W
03/08/2010 M3.0 INCH CIBOLA NM TRAINED SPOTTER
0700 AM SNOW ANGEL FIRE 36.39N 105.28W
03/08/2010 M3.0 INCH COLFAX NM PUBLIC
0700 AM SNOW 10 SSE ANGEL FIRE 36.25N 105.21W
03/08/2010 M5.5 INCH MORA NM PUBLIC
0700 AM SNOW SEDILLO 35.10N 106.29W
03/08/2010 M1.0 INCH BERNALILLO NM NWS EMPLOYEE
0700 AM SNOW EAGLE NEST 36.56N 105.26W
03/08/2010 M4.0 INCH COLFAX NM CO-OP OBSERVER
0700 AM SNOW 2 SSE TAOS 36.36N 105.57W
03/08/2010 M1.8 INCH TAOS NM PUBLIC
0700 AM SNOW 1 NW GALLUP 35.53N 108.75W
03/08/2010 M1.5 INCH MCKINLEY NM TRAINED SPOTTER
0700 AM SNOW 5 E TIJERAS 35.09N 106.29W
03/08/2010 M1.2 INCH BERNALILLO NM PUBLIC
0700 AM SNOW 4 N TIJERAS 35.14N 106.38W
03/08/2010 M1.1 INCH BERNALILLO NM PUBLIC
0700 AM SNOW 8 ENE ALBUQUERQUE 35.16N 106.49W
03/08/2010 M1.0 INCH BERNALILLO NM PUBLIC
PASEO DEL NORTE AND TRAMWAY.
0700 AM SNOW 3 NW TAOS PUEBLO 36.50N 105.60W
03/08/2010 M3.0 INCH TAOS NM PUBLIC
0800 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
03/08/2010 M9.0 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
0815 AM SNOW 12 SW SAN RAFAEL 34.99N 108.03W
03/08/2010 M2.0 INCH CIBOLA NM CO-OP OBSERVER
0823 AM SNOW WHITEWATER 35.27N 108.77W
03/08/2010 M3.0 INCH MCKINLEY NM PUBLIC
0830 AM SNOW 1 SW PLACITAS 35.30N 106.44W
03/08/2010 M2.0 INCH SANDOVAL NM PUBLIC
0840 AM SNOW 8 NNW GALLUP 35.63N 108.79W
03/08/2010 M1.6 INCH MCKINLEY NM PUBLIC
0900 AM SNOW 5 WNW LOS ALAMOS 35.91N 106.38W
03/08/2010 E3.0 INCH LOS ALAMOS NM SNOTEL
QUEMAZON SNOTEL.
0900 AM SNOW 2 WSW EL MORRO 35.04N 108.35W
03/08/2010 M3.0 INCH CIBOLA NM CO-OP OBSERVER
0900 AM SNOW 6 ESE MOGOLLON 33.36N 108.70W
03/08/2010 E8.0 INCH CATRON NM SNOTEL
SILVER CREEK DIVIDE SNOTEL.
0922 AM SNOW LUNA 33.82N 108.95W
03/08/2010 E3.0 INCH CATRON NM POST OFFICE
0925 AM SNOW MOGOLLON 33.40N 108.79W
03/08/2010 M8.0 INCH CATRON NM PUBLIC
0931 AM SNOW QUEMADO 34.33N 108.50W
03/08/2010 E2.0 INCH CATRON NM POST OFFICE
0946 AM SNOW 4 W THOREAU 35.40N 108.29W
03/08/2010 E1.0 INCH MCKINLEY NM POST OFFICE
1023 AM SNOW LA CUEVA 35.87N 106.64W
03/08/2010 E1.0 INCH SANDOVAL NM PUBLIC
1025 AM SNOW GALLINA 36.23N 106.85W
03/08/2010 E2.5 INCH RIO ARRIBA NM POST OFFICE
1028 AM SNOW TRUCHAS 36.04N 105.81W
03/08/2010 E8.0 INCH RIO ARRIBA NM PUBLIC
1047 AM SNOW QUESTA 36.71N 105.59W
03/08/2010 E2.0 INCH TAOS NM PARK/FOREST SRVC
1050 AM SNOW TAOS 36.39N 105.58W
03/08/2010 E2.5 INCH TAOS NM PUBLIC
1051 AM SNOW PENASCO 36.17N 105.69W
03/08/2010 E6.0 INCH TAOS NM POST OFFICE
1100 AM SNOW CAPULIN 36.74N 103.99W
03/08/2010 E2.2 INCH UNION NM PUBLIC
1104 AM SNOW COSTILLA 36.98N 105.53W
03/08/2010 E3.0 INCH TAOS NM POST OFFICE
1109 AM SNOW UTE PARK 36.56N 105.11W
03/08/2010 E4.0 INCH COLFAX NM PUBLIC
1112 AM SNOW 6 WNW SUGARITE 36.99N 104.48W
03/08/2010 E2.5 INCH COLFAX NM TRAINED SPOTTER
1120 AM SNOW 1 WNW GALLUP 35.53N 108.75W
03/08/2010 M1.5 INCH MCKINLEY NM CO-OP OBSERVER
1132 AM SNOW COWLES 35.81N 105.66W
03/08/2010 E1.0 INCH SAN MIGUEL NM PUBLIC
1141 AM SNOW TIJERAS 35.09N 106.38W
03/08/2010 E2.0 INCH BERNALILLO NM PUBLIC
0400 PM SNOW DULCE 36.94N 107.00W
03/08/2010 M1.6 INCH RIO ARRIBA NM CO-OP OBSERVER
0453 PM HIGH SUST WINDS 7 ENE TUCUMCARI 35.21N 103.61W
03/08/2010 M45 MPH QUAY NM ASOS
KTCC ASOS.
0715 PM SNOW 1 SE RED RIVER 36.70N 105.40W
03/08/2010 E10.0 INCH TAOS NM EMERGENCY MNGR
0830 PM SNOW 10 S TIJERAS 34.94N 106.38W
03/08/2010 M3.5 INCH BERNALILLO NM PUBLIC
0855 PM HIGH SUST WINDS 2 ENE CLAYTON 36.46N 103.14W
03/08/2010 M41 MPH UNION NM ASOS
KCAO ASOS.
0900 PM SNOW 5 SW BONITO LAKE 33.40N 105.78W
03/08/2010 E12.0 INCH LINCOLN NM SNOTEL
SIERRA BLANCA SNOTEL.
0900 PM SNOW 5 NNW ELIZABETHTOWN 36.68N 105.33W
03/08/2010 E14.0 INCH COLFAX NM SNOTEL
RED RIVER PASS SNOTEL.
0900 PM SNOW 15 SW COYOTE 36.02N 106.80W
03/08/2010 E8.0 INCH RIO ARRIBA NM SNOTEL
VACAS LOCAS SNOTEL.
0900 PM SNOW 7 E CANJILON 36.50N 106.31W
03/08/2010 E7.0 INCH RIO ARRIBA NM SNOTEL
BATEMAN SNOTEL.
0900 PM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
03/08/2010 E8.0 INCH RIO ARRIBA NM SNOTEL
HOPEWELL SNOTEL.
0900 PM SNOW 5 NW CHAMA 36.95N 106.65W
03/08/2010 E7.0 INCH RIO ARRIBA NM SNOTEL
CHAMITA SNOTEL.
0955 PM NON-TSTM WND GST 2 ENE CLAYTON 36.46N 103.14W
03/08/2010 M61 MPH UNION NM ASOS
KCAO ASOS.
1000 PM SNOW 8 E TESUQUE 35.76N 105.78W
03/08/2010 E12.0 INCH SANTA FE NM SNOTEL
SANTA FE SNOTEL.
1000 PM SNOW TRES RITOS 36.13N 105.52W
03/08/2010 E8.0 INCH TAOS NM SNOTEL
TRES RITOS SNOTEL.
1000 PM SNOW 7 SSW UTE PARK 36.46N 105.17W
03/08/2010 E13.0 INCH COLFAX NM SNOTEL
TOLBY SNOTEL.
1100 PM SNOW FOLSOM 36.85N 103.92W
03/08/2010 E6.0 INCH UNION NM PUBLIC
0600 AM SNOW 3 ESE ANGEL FIRE 36.38N 105.24W
03/09/2010 M16.0 INCH COLFAX NM PUBLIC
ANGEL FIRE SKI AREA.
0600 AM SNOW 6 WSW BONITO LAKE 33.40N 105.80W
03/09/2010 M13.0 INCH LINCOLN NM PUBLIC
APACHE SKI AREA.
0630 AM SNOW 8 SSW RED RIVER 36.59N 105.45W
03/09/2010 M18.0 INCH TAOS NM PUBLIC
TAOS SKI AREA.
0700 AM SNOW RED RIVER 36.71N 105.42W
03/09/2010 M17.0 INCH TAOS NM PUBLIC
RED RIVER SKI AREA.
0700 AM SNOW 1 ESE CHAMISAL 36.17N 105.73W
03/09/2010 M6.0 INCH TAOS NM PUBLIC
0700 AM SNOW 4 ESE BLACK LAKE 36.28N 105.19W
03/09/2010 M6.5 INCH COLFAX NM TRAINED SPOTTER
0700 AM SNOW CHAMA 36.89N 106.58W
03/09/2010 M5.5 INCH RIO ARRIBA NM CO-OP OBSERVER
0700 AM SNOW EAGLE NEST 36.56N 105.26W
03/09/2010 M4.0 INCH COLFAX NM CO-OP OBSERVER
0800 AM SNOW 4 NW SANDIA PARK 35.21N 106.41W
03/09/2010 M5.0 INCH BERNALILLO NM PUBLIC
SANDIA SKI AREA.
&&
EVENT NUMBER ABQ1001222 ABQ1001218 ABQ1001220 ABQ1001221 ABQ1001223
ABQ1001224 ABQ1001225 ABQ1001226 ABQ1001227 ABQ1001228 ABQ1001229
ABQ1001219 ABQ1001216 ABQ1001215 ABQ1001214 ABQ1001213 ABQ1001210
ABQ1001211 ABQ1001212 ABQ1001209 ABQ1001208 ABQ1001207 ABQ1001206
ABQ1001205 ABQ1001204 ABQ1001203 ABQ1001202 ABQ1001201 ABQ1001198
ABQ1001199 ABQ1001197 ABQ1001193 ABQ1001194 ABQ1001195 ABQ1001200
ABQ1001196 ABQ1001217 ABQ1001232 ABQ1001192 ABQ1001191 ABQ1001231
ABQ1001185 ABQ1001186 ABQ1001187 ABQ1001188 ABQ1001189 ABQ1001190
ABQ1001230 ABQ1001182 ABQ1001183 ABQ1001184 ABQ1001181 ABQ1001179
ABQ1001180 ABQ1001178 ABQ1001173 ABQ1001174 ABQ1001175 ABQ1001176
ABQ1001177 ABQ1001172
99The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 5:03 AM MST | Winter Storm Watch | ABQ | 11 hr | |
| Mar 9, 5:03 AM MST | Winter Weather Advisory | ABQ | 55 hr | |
| Mar 9, 3:57 PM MST | Winter Storm Warning | ABQ | 37 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.